PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Inégalité de Turán–Kubilius friable et indépendance asymptotique

Volume 183 / 2018

Régis de la Bretèche, Youness Lamzouri, Gérald Tenenbaum Acta Arithmetica 183 (2018), 191-199 MSC: 11N25, 11N37. DOI: 10.4064/aa170810-20-1 Published online: 9 March 2018

Abstract

Elaborating on previous works and taking advantage of estimates on the local behaviour of the counting function of friable integers, we determine the optimal range in which the friable Turán–Kubilius constant tends to 1.

Authors

  • Régis de la BretècheInstitut de Mathématiques de Jussieu–PRG
    UMR 7586
    Université Paris Diderot–Paris 7
    Sorbonne Paris Cité
    Case 7012
    F-75013 Paris, France
    e-mail
  • Youness LamzouriDepartment of Mathematics and Statistics
    York University
    4700 Keele St
    Toronto, ON, M3J 1P3, Canada
    e-mail
  • Gérald TenenbaumInstitut Élie Cartan
    Université de Lorraine
    BP 70239
    F-54506 Vandœuvre-lès-Nancy Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image